# SDR HN6R0000197

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N932NU
- Make and model: Boeing 737-400
- Aircraft serial: 25248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 0705TG
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 847,  LBL 72,  WL208,  STRINGER 17 IS CORRODED.  CAUSE UNKNOWN.  REMOVED DAMAGE,  FABRICATED REPAIR PARTS AND INSTALLED.
